Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fredholm maps and ${\text{GL}}_c \left(E \right)$-structures


Author: K. D. Elworthy
Journal: Bull. Amer. Math. Soc. 74 (1968), 582-586
DOI: https://doi.org/10.1090/S0002-9904-1968-12018-X
MathSciNet review: 0224113
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Bessaga, Every infinite dimensional Hilbert space is diffeomorphic with its unit sphere, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astfonom. Phys. 14 (1966), 27-31. MR 193646
  • 2. F. Browder, Topological methods for non-linear elliptic equations of arbitrary order, Pacific J. Math. 17 (1966), 17-31. MR 203245
  • 3. J. Eells, A setting for global analysis, Bull. Amer. Math. Soc. 72 (1966), 751-807. MR 203742
  • 4. G. Neubauer, Homotopy properties of semi-Fredholm operators in Banach spaces, Notes, University of California, Berkeley, 1967. MR 231244
  • 5. S. Smale, An infinite dimensional version of Sard's theorem, Amer. J. Math. 87 (1965), 861-866. MR 185604


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12018-X

American Mathematical Society